# SDR SWI2024F00942

- Difficulty date: June 15, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE INTERNAL STRUCTURE CORROSION ON FS1015.00 FORWARD SIDE BETWEEN STGR22L TO STGR23L AS MARKED (C-CHECK RO 10/7/2024) (FILED CLOSED)REMOVED CORROSION ON FRAME AT FS1015.00 STGR22L-STGR23L FWD SIDE AND FOUND OUT OF LIMITS PER CRJ700SRM 53-61-06-101-003-A01. RECEIVED AND COMPLIED WITH REO 670-53-61-2333 REV -- DATE 2024-07-24 BY REMOVING CORROSION AND REPLACING AFFECTRED FASTENERS, NDT INSPECTING, AND RESTORING FINISH. SEE CONTINUATION FOR DETAILS.
